# SDR USAASB98133

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 5, 6, 7, 9, AND 11.  MAINTENANCE REPAIRED EMERGENCY LIGHT WIRING AT SEAT ROWS 7 AND 8, LEFT HAND SIDE.  OPERATIONAL CHECK GOOD.  (X)
